# SDR 99ZZZX1291

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON CENTER OF FLOOR WEB STA 1166, BL ZERO.
